Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regular topologies and posets

Authors: W. J. Pervin and H. J. Biesterfeldt
Journal: Proc. Amer. Math. Soc. 17 (1966), 903-905
MSC: Primary 54.22
MathSciNet review: 0208558
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [2] N. Bourbaki and J. Dieudonné, Note de tératopologie. II, Rev. Sci. 77 (1939), 180-181.
  • [3] C. H. Cook and H. R. Fischer, Regular convergence spaces, Symposium on Convergence Structures, Preprint No. 20, University of Oklahoma, Norman, 1965. MR 0230274 (37:5837)
  • [4] R. E. DeMarr, Order convergence and topological convergence, Proc. Amer. Math. Soc. 16 (1965), 588-590. MR 0178449 (31:2706)
  • [5] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.22

Retrieve articles in all journals with MSC: 54.22

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society